# SDR TRAX200700587

- Difficulty date: April 29, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Aircraft time: 27,533 hours, 32,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHTS COMING ON DURING FLIGHT INTERMITTENT WHEN LEFT IN ARMED POSITION.
